diagnoses in the organization of the patient’s care?

Antabuse will cause which of the following?
June 19, 2019
select one of the four provided case studies. Analyze the patient information.
June 19, 2019

Question 28 A nurse is providing discharge instructions to a patient who will be taking fludrocortisone at home. The nurse will encourage the patient to eat a diet that is

A) low in sodium and potassium
B) low in sodium, high in potassium
C) high in iron
D) low in proteins

Question 29 A nurse is aware that diphenoxylate HCl with atropine sulfate is an effective adjunct in the treatment of diarrhea. For which of the following patients could the administration of this drug be potentially harmful?

A) An 80-year-old man who has diarrhea secondary to Clostridium difficile infection
B) A woman who has experienced severe diarrhea associated with influenza
C) A man who has experienced diarrhea shortly after beginning tube feeding through a nasogastric tube
D) A 60-year-old woman who tends to get diarrhea during periods of intense stress

Question 30 A clinic nurse is planning care for a 68-year-old man who has been on omeprazole (Prilosec) therapy for heartburn for some time. Regarding the patient’s safety, which of the following would be a priority nursing action?

A) Teach the patient to take omeprazole 1 hour before meals
B) Emphasize that the drug should not be crushed or chewed
C) Coordinate bone density testing for the patient
D) Monitor the patient for the development of diarrhea

Question 31 A nurse is overseeing the care of a young man whose ulcerative colitis is being treated with oral prednisone. Which of the following actions should the nurse take in order to minimize the potential for adverse drug effects and risks associated with prednisone treatment?

A) Avoid OTC antacids for the duration of treatment
B) Advocate for intravenous, rather than oral, administration
C) Teach the patient strategies for dealing with headaches
D) Carefully assess the patient for infections

Question 32 A woman with numerous chronic health problems has been diagnosed with a benign gastric ulcer has begun treatment with ranitidine (Zantac). Which of the following teaching points should the nurse provide to this patient?

A) “Quitting smoking will significantly increase the chance that this drug will heal your ulcer.”
B) “This drug will help to eliminate the bacteria in your stomach that caused your ulcer.”
C) “You should eat several small meals each day rather than three larger meals.”
D) “Take each dose of ranitidine with an antacid of your choice.”

Question 33 A patient has GERD and is taking ranitidine (Zantac). She continues to have gastric discomfort and asks whether she can take an antacid. Which of the following is an appropriate response by the nurse?

A) “Sure, you may take an antacid with ranitidine.”
B) “No, the two drugs will work against each other.”
C) “Yes, but be sure to wait at least 2 hours to take the antacid after you take the ranitidine.”
D) “I wouldn’t advise it. You may experience severe constipation.”

Question 34 A woman with an inflammatory skin disorder has begun taking prednisone in an effort to control the signs and symptoms of her disease. The nurse who is providing care for this patient should prioritize which of the following potential nursing diagnoses in the organization of the patient’s care?

A) Fluid Volume Excess
B) Constipation
C) Acute Confusion
D) Impaired Gas Exchange

Question 35 Following an endoscopy, a 66-year-old man has been diagnosed with a duodenal ulcer resulting from Helicobacter pylori infection. Which of the following medications will likely be used in an attempt to eradicate the patient’s H. pylori infection? (Select all that apply.)is situation?

A) A PPI
B) Antibiotics
C) Cisapride (Propulsid)
D) Aluminum hydroxide

 

"Looking for a Similar Assignment? Get Expert Help at an Amazing Discount!"

Comments are closed.

Loading...
error: Content is protected !!
WhatsApp Chat with us on WhatsApp